# SDR UIEA2024052900467

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW #15 K/FLAP EXT SURFACE FOUND DELAMINATION( PERFORMED PERMANENT REPAIR AS PER SRM 51-70-07 PAR 5A. NO FURTHER DEFECTS NOTED. )
